Alert archive / Illinois / Flash Flood Warnings in 2010
Flash Flood Warning 50, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at Jul 28, 2010, 8:25 PM CDT for 4 counties in Illinois. It was in force for 6 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 28, 2010, 8:25 PM CDT (01:25 UTC)
- Expired
- Jul 29, 2010, 2:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cass County, IL, Fulton County, IL, Mason County, IL, Schuyler County, IL
The radar
The Lincoln radar (KILX), 97 km from the middle of the area, began a volume at 01:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 28, 8:25 PM CDT | HEAVY RAIN 1.2 | Virginia, IL | RAIN FELL IN 20 MINUTES |
| Jul 28, 9:00 PM CDT | HEAVY RAIN 4.51 | Beardstown, IL | RAINFALL BETWEEN 730 AND 900 |
| Jul 28, 9:10 PM CDT | FLASH FLOOD | Beardstown, IL | CARS STRANDED IN THE MIDDLE OF THE ROAD...A BOAT WAS REPORTED IN THE MIDDLE OF THE STREET |
| Jul 28, 9:10 PM CDT | HEAVY RAIN 4.19 | Beardstown, IL | SWOP REPORT |
| Jul 28, 10:00 PM CDT | FLOOD | Browning, IL | 3 TO 4 INCHES OF WATER OVER THE MAIN ROAD IN BROWNING...REPORT RELAYED BY NWS DVN |
| Jul 28, 11:51 PM CDT | FLOOD | Rushville, IL | WATER OVER SEVERAL COUNTRY ROADS ACROSS THE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 45 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 1.4 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 83 J/kg
- Mixed-layer CIN
- -128 J/kg
- Mixed-layer LCL
- 1165 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
317
WGUS53 KILX 290125
FFWILX
ILC017-057-125-169-290730-
/O.NEW.KILX.FF.W.0050.100729T0125Z-100729T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
825 PM CDT WED JUL 28 2010
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN SCHUYLER COUNTY IN WEST CENTRAL ILLINOIS...
NORTHWESTERN CASS COUNTY IN WEST CENTRAL ILLINOIS...
SOUTHWESTERN FULTON COUNTY IN WEST CENTRAL ILLINOIS...
SOUTHWESTERN MASON COUNTY IN CENTRAL ILLINOIS...
* UNTIL 230 AM CDT THURSDAY.
* AT 819 PM CDT...EMERGENCY MANAGEMENT REPORTED FLASH FLOODING ACROSS
THE WARNED AREA. THE FULTON COUNTY EMERGENCY MANAGER REPORTED A
CAR SUBMERGED UP TO THE ROOF IN AN UNDERPASS ALONG U.S. HWY 136 IN
TABLE GROVE. NO INJURIES WERE REPORTED. ALSO SPOTTERS REPORTED 3
INCHES OF WATER FLOWING ACROSS U.S. HIGHWAY 136 BETWEEN IPAVA AND
DUNCAN MILLS. RADAR ESTIMATES OF RAINFALL AMOUNTS BETWEEN 2 INCHES
AND 3 INCHES OF RAIN IN LESS THAN 2 HOURS...ESPECIALLY BETWEEN TABLE
GROVE...IPAVA...DUNCAN MILLS...AND ASTORIA. ADDITIONAL RAINFALL
SHOULD REMAIN LESS THAN ONE HALF INCH THROUGH 10 PM.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BEARDSTOWN...HAVANA...RUSHVILLE...VIRGINIA...ASTORIA...BATH...BLUFF
SPRINGS...BROWNING...CHANDLERVILLE...IPAVA AND VERMONT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 4029 9059 4028 9046 4045 9046 4039 9024
4030 9005 3994 9019 4003 9065 4004 9069
4007 9068 4008 9071
$$
SHIMON3 follow-up statements
548
WGUS73 KILX 290225
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
925 PM CDT WED JUL 28 2010
ILC017-057-125-169-290730-
/O.CON.KILX.FF.W.0050.000000T0000Z-100729T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FULTON IL-CASS IL-SCHUYLER IL-MASON IL-
925 PM CDT WED JUL 28 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHWESTERN MASON...
EASTERN SCHUYLER...CENTRAL CASS AND SOUTHWESTERN FULTON COUNTIES
UNTIL 230 AM CDT...
AT 920 PM CDT...WEATHER SPOTTERS REPORTED THAT FLASH FLOODING WAS
OCCURRING IN BEARDSTOWN...WHERE 4.51 INCHES OF RAINFALL WAS MEASURED
BY A COOPERATIVE OBSERVER BETWEEN 730 PM AND 9 PM. MANY ROADS IN
BEARDSTOWN WERE CLOSED DUE TO FLOODING. U.S. HIGHWAY 136 IS ALSO
CLOSED NEAR TABLE GROVE IN FULTON COUNTY. RADAR ESTIMATES RAINFALL
AMOUNTS OF 2 TO 4 INCHES OF RAIN IN MUCH OF THE FLASH FLOOD WARNING
AREA.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...BEARDSTOWN...
HAVANA...RUSHVILLE...VIRGINIA...ASTORIA...BATH...BLUFF SPRINGS...
BROWNING...CHANDLERVILLE...IPAVA AND VERMONT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN LINCOLN.
&&
LAT...LON 4029 9059 4028 9046 4045 9046 4039 9024
4030 9005 3994 9019 4003 9065 4004 9069
4007 9068 4008 9071
$$
SHIMON725
WGUS73 KILX 290445
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1145 PM CDT WED JUL 28 2010
ILC017-057-125-169-290730-
/O.CON.KILX.FF.W.0050.000000T0000Z-100729T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FULTON IL-CASS IL-SCHUYLER IL-MASON IL-
1145 PM CDT WED JUL 28 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHWESTERN MASON...
EASTERN SCHUYLER...CENTRAL CASS AND SOUTHWESTERN FULTON COUNTIES
UNTIL 230 AM CDT...
AT 1142 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT FLASH
FLOODING WAS OCCURRING NEAR TABLE GROVE AND BEARDSTOWN...AS WELL AS
NUMEROUS RURAL ROADS IN SCHUYLER AND FULTON COUNTIES. U.S. HIGHWAY
136 WAS STILL CLOSED EAST AND WEST OF TABLE GROVE...WITH SEVERAL
ROADS CLOSED IN EASTERN SCHUYLER COUNTY.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
INCLUDE...BEARDSTOWN...HAVANA...RUSHVILLE...ASTORIA...BATH...BLUFF
SPRINGS...BROWNING...FREDERICK...IPAVA...TABLE GROVE... AND VERMONT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN LINCOLN.
&&
LAT...LON 4029 9059 4028 9046 4045 9046 4039 9024
4030 9005 3994 9019 4003 9065 4004 9069
4007 9068 4008 9071
$$
SHIMON751
WGUS73 KILX 290725
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
225 AM CDT THU JUL 29 2010
ILC017-057-125-169-290740-
/O.EXP.KILX.FF.W.0050.000000T0000Z-100729T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FULTON IL-CASS IL-SCHUYLER IL-MASON IL-
225 AM CDT THU JUL 29 2010
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHWESTERN
MASON...EASTERN SCHUYLER...CENTRAL CASS AND SOUTHWESTERN FULTON
COUNTIES WILL BE ALLOWED TO EXPIRE AT 230 AM CDT...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 4029 9059 4028 9046 4045 9046 4039 9024
4030 9005 3994 9019 4003 9065 4004 9069
4007 9068 4008 9071
$$
SMITHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jul 28, 6:38 PM CDT, 1 hour 47 minutes earlier.
Area forecast discussion, Jul 28, 6:38 PM CDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 638 PM CDT WED JUL 28 2010 .DISCUSSION... ISSUED 253 PM CDT WED JUL 28 2010 19Z SFC ANALYSIS SHOWED A COLD FRONT EXTENDING FROM NEAR CHICAGO WSW TO SOUTH OF DES MOINES. STORMS WERE FIRING ALONG FRONTAL CONVERGENCE BOUNDARY IN A REGION OF STRONG INSTABILITY /SB CAPES NEAR 4000 J/KG/ AND WEAK VERTICAL SHEAR /EFFECTIVE BULK SHEAR OF 30 KTS/. HOT AND HUMID CONDITIONS PERSIST SOUTH OF THE FRONT WITH WIDESPREAD LOW 90S TEMPS AND MID-UPPER 70S DEW POINT POOL IN CENTRAL IL. ALOFT...WNW MID LEVEL FLOW DOMINATED THE UPPER MIDWEST AND GREAT LAKES ON THE PERIPHERY OF MID LEVEL RIDGE CENTERED IN THE SOUTHERN PLAINS. MAIN FORECAST ISSUES ARE CONVECTION INTO THIS EVENING...THEN POSSIBLE MCS ACTIVITY LATE FRIDAY INTO SATURDAY. SHORT TERM...TONIGHT THROUGH THURSDAY COLD FRONT TO CONTINUE PROGRESSING SE INTO THE CWA THIS EVENING. ISOLATED TO SCATTERED CONVECTION WELL AHEAD OF FRONT FROM ERN IL INTO THE OHIO VALLEY TIED TO HOT/HUMID CONDITIONS AND UNCAPPED ATMOSPHERE SHOULD DIMINISH DIURNALLY. BROKEN W-E ORIENTED LINE ALONG THE FRONT ITSELF WILL HAVE A BETTER CHANCE OF PERSISTING INTO MID EVENING AS IT TRACKS SE. BASED ON 18Z KILX SOUNDING THE FRONT WILL MOVE INTO AN AREA OF IMPRESSIVE INSTABILITY BUT WEAK WIND FIELDS ALOFT. STRONG...TO LOW END SEVERE STORMS POSSIBLE WITH SOME ISOLATED WINDS GUSTS UP TO 60 MPH DUE TO PRECIP LOADING/WET MICROBURSTS. FREQUENT LIGHTNING AND VERY HEAVY DOWNPOURS WILL ALSO BE A THREAT AS P/W VALUES RISE TO AROUND 2 INCHES ALONG THE BOUNDARY. HIGH FREEZING LEVELS AROUND 15K FT SHOULD LIMIT THE HAIL THREAT. 4KM NSSL WRF AND HRRR MODELS CONSISTENT IN WEAKENING CONVECTION AFTER LOSS OF DAYTIME HEATING AS FRONT SLIPS SOUTH OF I-72. AGREE WITH THIS DEPICTION AS BEST UPPER LEVEL ENERGY QUICKLY SHIFTS NE OF THE REGION THIS EVENING AND JUST HAVE SLGT CHC POPS FOR THE SOUTH HALF AFTER MIDNIGHT. HIGH PRESSURE RIDGE OVER THE DAKOTAS WILL BUILD SE INTO IL THROUGH THURSDAY NIGHT. THIS WILL BRING IN SLIGHTLY COOLER AIR...AND A REDUCTION IN DEW POINTS INTO THE LOW/MID 60S. LONG TERM...FRIDAY THROUGH WEDNESDAY WEST/NORTHWEST FLOW ALOFT WILL DOMINATE THE FLOW ACROSS THE MIDWEST INTO EAL RY NEXT WEEK...ON THE PERIPHERY OF STRONG UPPER RIDGE STRETCHING ALONG THE SOUTH-CENTRAL US. THIS WILL PLACE THE ILX CWA ON THE SOUTHERN EDGE OF THE MAIN BELT OF WESTERLIES...AND IN LINE FOR A POSSIBLE DECAYING MCS FRIDAY NIGHT INTO SATURDAY MORNING. NORTHWEST FLOW AMPLIFIES BEHIND THIS WAVE AND SHOULD LEAD TO A RELATIVELY QUIET WEATHER WEEKEND WITH SEASONABLE TEMPERATURES AND MODEST HUMIDITY. GFS/ECMWF IN GOOD AGREEMENT FOR NEXT FRONTAL PASSAGE LATE MONDAY INTO TUESDAY AND HAVE RAISED POPS TO MENTIONABLE LEVELS FOR THIS TIME FRAME. 25 && .AVIATION... ISSUED 638 PM CDT WED JUL 28 2010...FOR THE 00Z TAFS A LINE OF STRONG STORMS WILL AFFECT ALL TAFS BUT PIA BETWEEN 00Z AND 03Z...PROGRESSING FROM NW TO SE. HAVE INCLUDED 2 HOUR LONG TEMPOS FOR MVFR CIGS AND IFR VIS DURING THE STORMS. HAVE KEPT A VCTS FOR PIA FOR A COUPLE HOURS BEHIND THE LINE...BUT THE STRONGEST STORMS HAVE MOVED SOUTH OF PIA. WINDS SHOULD VEER FROM SSW TO NW BETWEEN 00Z AND 06Z...WITH NORTH WINDS DEVELOPING BY 09Z-12Z. WIND SPEEDS OUTSIDE OF THUNDERSTORMS SHOULD REMAIN LESS THAN 10 KT. WINDS DURING THUNDERSTORMS MAY BRIEFLY GUST UP TO 35 KTS. SHIMON && .ILX WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ILZ042>057-061>063- 066>068-071>073. &&
Hazardous weather outlook, Jul 28, 2:10 PM CDT, 6 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 210 PM CDT WED JUL 28 2010 ILZ027>031-036>038-040-041-291200- FULTON-KNOX-MARSHALL-MASON-MCLEAN-PEORIA-SCHUYLER-STARK-TAZEWELL- WOODFORD- 210 PM CDT WED JUL 28 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORM CHANCES WILL INCREASE ACROSS THE AREA DURING THIS AFTERNOON AS A COLD FRONT APPROACHES FROM THE NORTHWEST. THERE IS A SLIGHT RISK OF SEVERE STORMS...WITH THE MAIN THREAT BEING DAMAGING WINDS. FREQUENT LIGHTNING AND HEAVY RAIN WILL ALSO ACCOMPANY THE STRONGER STORMS. HEAT INDEX VALUES WILL BE AROUND 100 DEGREES THROUGH EARLY EVENING. FOR INTERESTS ALONG THE ILLINOIS RIVER...MINOR FLOODING IS EXPECTED TO CONTINUE FOR THE NEXT SEVERAL DAYS FROM HAVANA DOWNSTREAM. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE A CHANCE FOR THUNDERSTORMS LATE FRIDAY INTO EARLY SATURDAY. THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS MONDAY NIGHT AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED FROM 2 PM TO 8 PM TODAY. ILZ042>057-061-291200- CASS-CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON- MENARD-MORGAN-MOULTRIE-PIATT-SANGAMON-SCOTT-SHELBY-VERMILION- 210 PM CDT WED JUL 28 2010 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORM CHANCES WILL INCREASE ACROSS CENTRAL ILLINOIS DURING THIS AFTERNOON AS A COLD FRONT APPROACHES FROM THE NORTHWEST. THERE IS A SLIGHT RISK OF SEVERE STORMS...WITH THE MAIN THREAT BEING DAMAGING WINDS. FREQUENT LIGHTNING AND HEAVY RAIN WILL ALSO ACCOMPANY THE STRONGER STORMS. HEAT INDEX VALUES WILL PEAK FROM 100 TO 105 DEGREES THROUGH EARLY EVENING. FOR INTERESTS ALONG THE ILLINOIS RIVER...MINOR FLOODING IS EXPECTED TO CONTINUE FROM HAVANA DOWNSTREAM FOR THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE A CHANCE FOR THUNDERSTORMS LATE FRIDAY INTO SATURDAY. ANOTHER CHANCE OF STORMS CAN BE EXPECTED MONDAY NIGHT AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FROM 3 PM TO 9 PM TODAY. ILZ062-063-066>068-071>073-291200- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 210 PM CDT WED JUL 28 2010 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT HEAT INDEX VALUES WILL RANGE FROM 100 TO 105 DEGREES THROUGH EARLY EVENING. SCATTERED THUNDERSTORMS WILL OCCUR THROUGH THIS EVENING...BUT NO ORGANIZED SEVERE WEATHER IS EXPECTED. HOWEVER...ANY THUNDERSTORM THAT DEVELOPS COULD PRODUCE TORRENTIAL RAINFALL IN A SHORT PERIOD OF TIME ALONG WITH GUSTY WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE A CHANCE FOR THUNDERSTORMS FRIDAY NIGHT INTO SATURDAY. ANOTHER CHANCE OF STORMS CAN BE EXPECTED TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE INFORMATION IS AVAILABLE AT HTTP://WWW.WEATHER.GOV/LINCOLN. THIS WEB ADDRESS IS ALL IN LOWER CASE. KH
In the hours before
Local storm report, Jul 28, 5:33 PM CDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
533 PM CDT WED JUL 28 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0526 PM HEAVY RAIN 1 S MOSSVILLE 40.80N 89.57W
07/28/2010 M1.13 INCH PEORIA IL MESONET
RAINFALL IN 20 MINUTES...SWOP
&&
DPKLocal storm report, Jul 28, 5:34 PM CDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
534 PM CDT WED JUL 28 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND DMG PEORIA HEIGHTS 40.75N 89.57W
07/28/2010 PEORIA IL PUBLIC
FIVE INCH DIAMETER TREE LIMBS DOWN
&&
DPKSpecial weather statement, Jul 28, 6:38 PM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
638 PM CDT WED JUL 28 2010
ILZ036-037-041-290015-
FULTON-MASON-TAZEWELL-
638 PM CDT WED JUL 28 2010
...SIGNIFICANT WEATHER ALERT FOR MASON...SOUTHERN FULTON AND
SOUTHWESTERN TAZEWELL COUNTIES UNTIL 715 PM CDT...
AT 635 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GREEN VALLEY TO
HAVANA TO VERMONT...MOVING SOUTHEAST AT 25 MPH.
WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
GREEN VALLEY...
HAVANA...
EASTON...
BATH...
MASON CITY...
KILBOURNE...
OTHER LOCATIONS AFFECTED INCLUDE...GOOFY RIDGE...LIVERPOOL...LITTLE
AMERICA...BERNADOTTE...DUNCAN MILLS AND UNION.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4021 8962 4017 8984 4012 9011 4041 9044
4044 9010 4054 8963
TIME...MOT...LOC 2337Z 332DEG 22KT 4043 8969 4035 9004
4031 9042
BARNESLocal storm report, Jul 28, 7:16 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
716 PM CDT WED JUL 28 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0716 PM HEAVY RAIN HAVANA 40.30N 90.06W
07/28/2010 M1.80 INCH MASON IL CO-OP OBSERVER
RAINFALL IN 45 MINUTES
&&
DPKLocal storm report, Jul 28, 7:36 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
736 PM CDT WED JUL 28 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM HEAVY RAIN BRYANT 40.47N 90.09W
07/28/2010 M1.50 INCH FULTON IL TRAINED SPOTTER
RAINFALL IN 45 MINUTES
&&
DPKThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 7:30 PM CDT | Areal Flood Advisory | ILX | Cass, Fulton, Mason, Menard, Schuyler | 6 hr |
| Jul 28, 8:52 PM CDT | Areal Flood Advisory | ILX | Cass, Morgan, Scott | 6 hr |
Nearby
Flash Flood Warnings in Illinois, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.